期刊文献+

计算分岔规范型和普适开折的同调方法 被引量:1

Homological Method on Computations of Bifurcation Normal Form and Universal Unfolding
下载PDF
导出
摘要 应用同调方法研究分岔规范型和普适开折的显式计算.对于Z2对称的double-zero分岔,给出了同调方程,导出了规范型的显式计算公式,建立了计算普适开折的线性代数方程,并以一个修改的van der Pol系统为例,说明了该方法在分岔分析上的优势. We investigated the computations of bifurcation normal form and universal unfolding with the homological method. For the double-zero bifurcation with Z2-symmetry, we gave the homological equation, and derived the explicit computational formulae of normal form, and constructed the linear algebra equations for universal unfolding. Finally, we took a modified van der Pol system as an example to show the advantages of this method.
出处 《吉林大学学报(理学版)》 CAS CSCD 北大核心 2013年第5期783-788,共6页 Journal of Jilin University:Science Edition
基金 广东省自然科学基金(批准号:s2012040006688) 广东省教育厅科技创新项目(批准号:2012KJCX0073)
关键词 double—zero分岔 规范型 普适开折 同调方法 double-zero bifurcation normal form universal unfolding homological method
  • 相关文献

参考文献9

  • 1Khorozov E I. Versal Deformations of Equivariant Vector Fields in the Case of Symmetry of Order 2 and 3 [J]. Transactions of Petrovski Seminar, 1979, 5(1): 163-192.
  • 2Carr J, Sanders J A, Van, Gils S A. Nonresonant Bifurcations with Symmetry [J]. SIAM Journal on Mathematical Analysis, 1987, 18(3) : 579-591.
  • 3Knobloch E, Proctor M R E. Nonlinear Periodic Convection in Double-Diffusive Systems [J]. Journal of Fluid Mechanics, 1981, 108(1): 291 316.
  • 4Guckenheimer J, Holmes P J. Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields [M]. New York: Sprirtger, 1983.
  • 5Chow S N, LI Cheng-zhi, WANG Duo. Normal Forms and Bifurcation of Planar Vector Fields [M]. Cambridge: Cambridge University Press, 1994.
  • 6Kuznetsov Y A. Practical Computation of Normal Forms on Center Manifolds at Degenerate Bogdanov-Takens Bifurcations [J]. International Journal of Bifurcation and Chaos, 2005, 15(11): 3535-3546.
  • 7PENG Guo-jun, JIANG Yao-lin, LI Chang-pin. Bifurcations of a Hulling-Type II Predator-Prey System with Constant Rate Harvesting [J]. International Journal of Bifurcation and Chaos, 2009, 19(8) : 2499-2514.
  • 8Carrillo F A, Verduzco F, Delgado J. Analysis of the Takens-Bogdanov Bifrucation on a m-Parameterized Vector Fields [J]. International Journal of Bifurcation and Chaos, 2010, 20(4): 995 -1005.
  • 9PENG Guo-jun, JIANG Yao-lin. Practical Computation of Normal Forms of the Bogdanov-Takens Bifurcation [J]. Nonlinear Dynamics, 2011, 66(1/2): 99-132.

同被引文献4

引证文献1

二级引证文献1

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部